Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Was pregnant, had heavy bleeding. Having very dizzy spells and experiencing breathlessness. What dose it indicate?

Hi I am ten weeks pregnant on my third child. Had heavy bleeding two days ago, was checked by OBGYN who did a scan and internal examination, he found a heart beat on scan but could not find where bleeding was coming from . Bleeding is not as heavy now and has changed colour from bright red to dark red, however I am having very dizzy spells and experiencing breathlessness if I climb stairs or exert myself even a little, please advise?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The bleeding during the pregnancy is a worrisome finding. If the fetal cardiac activity is intact then there is nothing to worry. The dizzy spells are likely to be due to weakness caused by excess bleeding.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Fri, 10 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor